# SDR QXEA200701325

- Difficulty date: August 9, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Bs 429
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - CLEAT AT STRINGER 23P AT STATION X429 HAS A MISDRILLED HOLE THRU COUNTERSINK.  REPAIRED IAW RD8-53-9747.
